×

zbMATH — the first resource for mathematics

Liouville’s theorem on conformal mappings for minimal regularity assumptions. (English. Russian original) Zbl 0167.36102
Sib. Math. J. 8(1967), 631-634 (1968); translation from Sib. Mat. Zh. 8, 835-840 (1967).

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Yu. G. Reshetnyak, Stability in Liouville’s Theorem on Conformal Mappings of a Space,152, No. 2, 286–288, Dokl. AN SSSR (1963). · Zbl 0353.30020
[2] Yu. G. Reshetnyak, Space Mapping with Bounded Distortion, Sib. Matem. Zh.,8, No. 3, 629–658. (1967).
[3] Yu. G. Reshetnyak, Estimates of Modulus of Continuity for Some Mappings, Sib. Matem. Zh.,7, No. 5, 1106–1114 (1966).
[4] O. Frostman, Potentiel d’équilibre et capacité des ensembles avec quelques applications a la théorie des fonctions, Meddel. Lunds. Univ. Mat. Sem.,3 (1935). · JFM 61.1262.02
[5] Yu. G. Reshetnyak, Stability of Conformal Mappings in Multidimensional Spaces, Sib. Matem. Zh.,8, No. 1, 91–114 (1967). · Zbl 0158.32703
[6] F. W. Gehring, Rings and Quasiconformal Mappings in Space, Trans. Amer. Math. Soc.,103, 353–393 (1962). · Zbl 0113.05805
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.